Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 124, NWS Northern Indiana

July 24, 2010Fulton County, Miami County, Pulaski County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 24, 2010, 7:14 PM EDT for Fulton County, Miami County, Pulaski County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 2010, 7:14 PM EDT (23:14 UTC)
Expired
Jul 24, 2010, 7:48 PM EDT
In force
34 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Fulton County, IN, Miami County, IN, Pulaski County, IN

The radar

The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 2:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2031 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2031 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:40 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jul 24, 2:40 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
240 PM EDT SAT JUL 24 2010

.SHORT TERM...
TONIGHT THROUGH SUNDAY NIGHT...
LATEST VIS SAT LOOP SHOWING CU FIELD MARKING POSITION OF OUTFLOW
BOUNDARY FROM EARLY MORNING CONVECTION HAS PUSHED DOWN INTO CENTRAL
INDIANA THIS AFTERNOON WHILE SYNOPTIC FRONTAL BOUNDARY STILL WELL
NORTH AND WEST OF THE AREA. MESOANALYSIS SHOWING NORTHERN HALF OF
CWA STILL STRUGGLING TO RECOVER FROM MORNING CONVECTION WHILE
SOUTHERN HALF DESTABILIZING UNDER MOSTLY SUNNY SKIES WITH SB CAPE
EXCEEDING 3000J/KG. LAPS SOUNDINGS INDICATE PROFILE FAVORING LINEAR
SEGMENTS WITH DAMAGING WINDS BEST SVR THREAT...IF E/W ORIENTATION OF
THESE LINEAR SEGMENTS EVOLVES...PW STILL AROUND 2 INCHES WILL HAVE
THREAT FOR HEAVY RAIN PRODUCING STORMS AS WELL. WILL STILL KEEP POPS
AT HIGH CHANCE BUT WILL GO WITH SCT WORDING SOUTHERN CWA AS
CONVECTIVE INITIATION IS A GOOD BET BUT OVERALL COVERAGE STILL IN
DOUBT. FRONT THEN MOVES THROUGH OVERNIGHT...WILL HANG ON TO A SMALL
CHANCE IN FAR SE CWA SUNDAY MORNING AS FRONT MAY BE SLOWER TO PUSH
THROUGH GIVEN WATER VAPOR IMAGERY SHOWING UPPER SHORT WAVE STILL
BACK UP IN NORTH DAKOTA. CLEARING SKIES SUNDAY AS COOLER DRIER
AIRMASS ACCOMPANIES SFC RIDGING BUILDING INTO THE GREAT LAKES
REGION. ONE MORE WARM MUGGY NIGHT TONIGHT THEN NEAR NORMAL TEMPS
SUNDAY AND SUNDAY NIGHT.
&&

.LONG TERM...

LONG TERM FORECAST REMAINS A BIT UNCERTAIN WITH DETAILS NEXT WEEK
WITH SEVERAL SHORT WAVES AND ASSOCIATED SURFACE FRONTS MOVING
THROUGH THE AREA. CONVECTION WILL ALSO ALTER THE DETAILS SO
CONTINUING TO FOCUS ON OVERALL SYNOPTIC IDEA AND GENERALIZATION OF
THE GRIDS.

MONDAY WILL BEGIN WITH HIGH PRESSURE SLIDING OVER THE AREA AND
PROVIDING A SEASONABLE SUMMER DAY. THIS HIGH WILL SLIDE EAST MONDAY
NIGHT WITH RETURN FLOW OF MORE MOIST AIR INTO THE REGION. MODELS
CONTINUE TO STRUGGLE WITH CONVECTION POSSIBILITIES BUT NO STRONG
FORCING SEEN FOR TUESDAY SO WILL LEAVE DRY ONCE AGAIN. BEST CHANCES
FOR PCPN LOOK TO BE WEDNESDAY INTO THURSDAY WHEN A SHORT WAVE AND
ASSOCIATED SURFACE FRONT LOOK TO MOVE THROUGH THE AREA. TIMING OF
THIS FRONT REMAINS IN QUESTION AND MODELS HAVE STRUGGLED WITH TIMING
AND PLACEMENT LAST SEVERAL RUNS SO WILL CONTINUE THE LOW CHANCE POPS
THROUGH THESE PERIODS. 00Z ECMWF WANTS TO PUSH THIS FRONT THROUGH
ENTIRE AREA WITH NORTHEAST FLOW ON FRIDAY. PREFER A SLOWER SOLUTION
FOR NOW WITH STRONG RIDGE TO THE SOUTH SO WILL LEAVE POPS IN FOR
FRIDAY AT THIS TIME. DEEPENING EAST COAST TROUGH MAY ALLOW FOR THIS
FASTER SOLUTION BUT WILL AWAIT MORE AGREEMENT AND CONSISTENCY.

&&

.AVIATION...18Z TAFS...
CONVECTION HAS MOVED OUT OVER MUCH OF THE AREA. FRONTAL BOUNDARY
STILL WELL NORTH OF THE AREA AND NOT EXPECTED TO ARRIVE AND MOVE
THROUGH UNTIL LATER TONIGHT. BEST CHANCE FOR REDEVELOPMENT OF
CONVECTION WILL BE FURTHER SOUTH NEAR FWA AND WILL INCLUDE VCTS TO
ACCOUNT FOR THIS. OTHERWISE MVFR CONDITIONS AS FRONT MOVES THROUGH
WITH PLENTY OF RESIDUAL LOW LEVEL MOISTURE AND LIGHTER WINDS ALSO
FAVORING SOME EARLY MORNING FOG. SKIES WILL CLEAR BY MID MORNING
SUNDAY BEHIND FRONT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     INZ003>005-008-009-012>018-020-022>027-032>034.

MI...NONE.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SHORT TERM...LOGSDON
LONG TERM...LASHLEY
AVIATION...LOGSDON
Hazardous weather outlook, Jul 24, 4:31 AM EDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 AM EDT SAT JUL 24 2010

INZ006-007-MIZ077>081-250845-
LAGRANGE-STEUBEN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE
431 AM EDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT AHEAD OF A COLD
FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS THE MAIN
THREAT. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR WITH
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE.

AFTERNOON HIGHS IN THE UPPER 80S WILL COMBINE WITH HIGH HUMIDITY
WILL PRODUCE HEAT INDICES IN THE 96 TO 99 DEGREE RANGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL RETURN TUESDAY NIGHT INTO
FRIDAY. IT REMAINS TOO EARLY TO DETERMINE A THREAT FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>005-008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-
015-016-024-025-250845-
LA PORTE-ST. JOSEPH IN-ELKHART-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...
BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
431 AM EDT SAT JUL 24 2010 /331 AM CDT SAT JUL 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT AHEAD OF A COLD
FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS THE MAIN
THREAT. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR WITH
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE.

AFTERNOON HIGHS FROM 90 TO 93 WILL COMBINE WITH HIGH HUMIDITY
WILL PRODUCE HEAT INDICES IN THE 98 TO 102 DEGREE RANGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL RETURN TUESDAY NIGHT INTO FRIDAY.
IT REMAINS TOO EARLY TO DETERMINE A THREAT FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-250845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
431 AM EDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. WIND GUSTS TO 40
KNOTS AND LOCALLY HIGHER WAVES WILL BE POSSIBLE WITH ANY STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A MODERATE RISK FOR RIP CURRENTS ALONG THE
SOUTHEASTERN SHORELINE OF LAKE MICHIGAN SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jul 24, 6:32 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
632 PM EDT SAT JUL 24 2010

INZ013-242315-
PULASKI IN-
632 PM EDT SAT JUL 24 2010

AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FRANCESVILLE...OR 13 MILES NORTHEAST OF
RENSSELAER...MOVING EAST AT 30 MPH.

WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE LIKELY WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WINAMAC...
  RIPLEY...DENHAM AND PULASKI...
  VANMETER PARK...BEARDSTOWN AND LAWTON...
  MONTEREY...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.

LAT...LON 4115 8694 4118 8647 4097 8647 4096 8693
TIME...MOT...LOC 2232Z 256DEG 28KT 4103 8691
Special weather statement, Jul 24, 6:48 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT SAT JUL 24 2010

INZ023-024-242345-
MIAMI IN-WABASH IN-
648 PM EDT SAT JUL 24 2010

AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEXICO...OR NEAR PERU...MOVING NORTHEAST AT
20 MPH.

WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WABASH...
  CHILI AND ERIE...
  RICHVALLEY...
  GILEAD...
  STOCKDALE...
  ROANN AND TREATY...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.

LAT...LON 4073 8615 4097 8617 4101 8564 4071 8565
TIME...MOT...LOC 2248Z 246DEG 16KT 4083 8604
Special weather statement, Jul 24, 7:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
700 PM EDT SAT JUL 24 2010

INZ012-014-250000-
MARSHALL IN-STARKE IN-
600 PM CDT SAT JUL 24 2010

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH JUDSON...OR 8 MILES SOUTHWEST OF
KNOX...MOVING EAST AT 25 MPH.

WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  KNOX...
  KNOX...
  CULVER...
  BASS LAKE...
  WINONA...
  OBER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING/1000 PM EDT SATURDAY EVENING/ FOR NORTHERN INDIANA
AND NORTHWESTERN OHIO.

LAT...LON 4127 8684 4135 8635 4119 8632 4117 8668
      4117 8680 4118 8682
TIME...MOT...LOC 2300Z 261DEG 21KT 4122 8671

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:13 PM EDTSevere Thunderstorm WarningIWXSteuben47 min
Jul 23, 8:22 PM EDTSpecial Weather StatementIWXFulton, LaPorte, Marshall, Pulaski, Saint Joseph, Starke and 1 more53 min
Jul 23, 8:40 PM EDTSevere Thunderstorm WarningIWXElkhart, LaPorte, Saint Joseph52 min
Jul 23, 8:46 PM EDTSpecial Weather StatementIWXSteuben29 min
Jul 23, 9:04 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben56 min
Jul 23, 9:06 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph54 min
Jul 23, 9:56 PM EDTSpecial Weather StatementIWXDeKalb, Noble, Steuben34 min
Jul 24, 2:58 AM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph4 hr
Jul 24, 4:14 AM EDTHeat AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 13 more16 hr
Jul 24, 6:50 AM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph3 hr
Jul 24, 7:47 AM EDTSpecial Marine WarningIWX81 min
Jul 24, 8:08 AM EDTFlash Flood WarningIWXLaPorte, Saint Joseph3 hr
Jul 24, 8:21 AM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph54 min
Jul 24, 6:32 PM EDTSpecial Weather StatementIWXPulaski43 min
Jul 24, 6:48 PM EDTSpecial Weather StatementIWXMiami, Wabash57 min
Jul 24, 7:00 PM EDTSpecial Weather StatementIWXStarke60 min
Jul 24, 7:05 PM EDTAreal Flood AdvisoryIWXCass, Fulton, Marshall, Pulaski, Starke, White85 min
Jul 24, 7:17 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke45 min
Jul 24, 7:30 PM EDTFlash Flood WarningIWXAdams, Allen, Cass, Fulton, Huntington, Miami and 2 more6 hr
Jul 24, 7:36 PM EDTFlash Flood WarningIWXCass, Fulton, Pulaski, White5 hr
Jul 24, 7:50 PM EDTSevere Thunderstorm WarningIWXCass, Miami40 min
Jul 23, 9:37 PM EDTAreal Flood AdvisoryIWXFulton, Williams83 min
Jul 23, 10:32 PM EDTAreal Flood AdvisoryIWXDefiance, Henry, Williams58 min
Jul 23, 10:42 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam63 min
Jul 23, 11:04 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam49 min
Jul 23, 11:17 PM EDTSpecial Weather StatementIWXPutnam43 min
Jul 24, 12:05 AM EDTSpecial Weather StatementIWXPutnam25 min
Jul 23, 8:01 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass59 min
Jul 23, 8:23 PM EDTAreal Flood AdvisoryIWXBerrien, Cass112 min
Jul 23, 8:25 PM EDTAreal Flood AdvisoryIWXBranch, Hillsdale2 hr
Jul 23, 8:32 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph58 min
Jul 23, 8:59 PM EDTAreal Flood AdvisoryIWXSaint Joseph91 min
Jul 23, 9:16 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph21 min
Jul 23, 9:22 PM EDTFlash Flood WarningIWXBranch, Saint Joseph4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.